MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stretcher is intermittently lowering abruptly when pressing the down button which results in startling the patients and crew.No injuries have been reported and no specific patient incident was cited.
 
Additional Manufacturer Narrative
The subject stretcher was returned to manufacturer for a visual and functional evaluation.After multiple tests, the alleged intermittent lowering was able to be confirmed.The actuator was identified as the contributing factor and was replaced.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key21657551
Report Number1523574-2025-00026
Device Sequence Number7535866
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)210519
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM038820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown